# SDR CALA2022030700596

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 71,804 hours, 30,530 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: NA
- Condition: Inoperative
- Location: Rh #1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPOILER SURFACE 1 RIGHT INOP - F-CTL CONTACT TOMC FOR POSITIVE FIX REPLACED #1 SPOILER ACTUATOR. UNLOCK TO CLEAR. REMOVED AND REPLACED RH SPOILER 1 SERVO CONTROL REF AMM 27-64-51. PERFORMED OPERATIONAL TEST OF RH SPOILER1 HYDRAULIC ACTUATION REF AMM 27-64-00-710-001-A. ADD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1111230  SN OFF 8509 VERIFIED INSTALLATION AND OPS CHECK OF SPOILER #1 SERVO.
